By Topic

On continuity of the Bayes response (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In a statistical decision problem, the use of approximate or estimated priors leads naturally to the question of the continuity of risk R(\theta, d_{G}) in the variable G . This continuity condition is explored, and in the finite parameter state case, a characterization in terms of the differentiability of the Bayes envelope is given.

Published in:

IEEE Transactions on Information Theory  (Volume:24 ,  Issue: 4 )